# SDR AALA202111171953

- Difficulty date: November 16, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 64,475 hours, 24,438 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R EMERGENCY EXIT ARM HANDLE LOOSE. REPLACED 2R EMERGENCY EXIT ARM HANDLE PIN AND HARDWARE PER IPC 52-22-22-07 PERFORMED FUNCTION TEST PER AMM 52-22-00.
